IJPAM: Volume 77, No. 2 (2012)


Zhaofeng Li
College of Sciences
China Three Gorges University
Yichang, 443002, P.R. CHINA

Abstract. In this paper we study the orthonormal wavelet bases with rational dilation factor $\frac{p}{q}$ and provide a method to achieve the orthonormal wavelet bases. As an application, one example is offered to verify the theory.

Received: December 25, 2011

AMS Subject Classification: 42C40, 65T60

Key Words and Phrases: orthonormal wavelet base, rational dilation factor, perfect reconstruction condition

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 2